WARNING !!! Bad chemical like reaction.never expected it from a supposedly natural product...
1 person found the following review helpful
Posted by PracticalReviews on Oct 19, 2013
i have taken dozens of multivit's & supplements before and never had such a severe reaction,i felt like i have taken an anti depressant chemical substance that made me jittery,depressed,strong fatigue and messed with my adrenal and testosterone hormonal balance and this was 1 capsule at morning that lasted till night! i was really amazed that such an impressive "on paper" product could be soooo BAD for my body and mind.i read the ingredients again and again afterwards and couldn't possibly find some substance that my body is not familiar with or extreme dosages i haven't taken before,not in the B-Complex that i am used to these dosages nor with other ingredient. i already bought 2 other products from this company and hope they will not have these problems,anyways i will post a review after i test them,maybe this was just a bad batch or a very bad match with my body but just in case for now, may i suggest you all keep away from this product,i suffered enough for you to skip onto the next option!...you are welcome to rate & read my other reviews
Was this review helpful to you?
Note: iHerb does not imply any medical claims from this review. Disclaimer.